I have had Juvederm applied in my nasolabial areas three times, once a year for the past three years. The last time I had it done I noticed my practitioner injecting much closer to the bridge of my nose than normal. My face ever since (1 year has passed now) looks over filled and there is a huge lump near my nose on the left side. My nose now turns up more when I smile and the left side especially because of the lump. The filler hasn't dissolved at all. What can I do? What might the lump be? TIA
Can nasolabial fillers be distorting my nose and smile? (photo)
Doctor Answers (3)
I am just over 5'8 tall and weigh 154lbs. I have scheduled a tummy tuck for 21st January. I have had 3 children?
Doubtful! It has been >over 1 year so the fillers are mostly metabolized or gone. Think about aging/weight gain/other possibilities...
There is some distortion of the smile and face. Have it dissolved.
May need multiple injections of Hyaluronidase to completely dissolve. Then choose a good injector who can analyze your face and recommend the right procedure.
Based on the first picture I would not have injected you, or be very very conservative
Samir Shureih MD.FACS
Can nasolabial fillers be distorting my nose and smile
Sometimes misplaced filler or an overfilled area can distort the look of something else, like your nose. The angle and smile are not identical in these photos so that would be the best way to show the difference. However, if you still have a lump there, that could definitely be filler, or scar tissue, or a hematoma. It's best to be evaluated in person by a physician for an assessment. If in fact it is Juvederm still there, a few injections of hyaluronidase should be able to remove any remaining filler there.
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.